# SDR SWAA2024100229219

- Difficulty date: August 22, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD ENTRY DOOR MOP SILL BS294+8 LBL55 WL208. MARKED.<[01] UPDATED STEP 2;[02] UPDATED STEP 2;[03] REJECT - STEP 2; ITEM 5.; FOUND 14EA LOOSE TEMP. FASTENERS; 11EA OPEN HOLES W/O FASTENERS. TTG8Q00VMXKN;[04] REMOVED FWD ENTRY DOOR MOPSILL AND LOCATED; DRILLED AND INSTALLED NEW MOPSILL ASSY IAW SRM 51-40-02-0G-0 AND DWG 141A8110 REV: -;[05] VERIFIED RII ITEMS COMPLETE;[06] CC COMPLETE
